# SDR DLM88100837

- Difficulty date: April 4, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 55,477 hours, 42,268 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WORKING MSU FOR INTERMITTENT AFT EMERGENCY LIGHT BATTERY CHARGER BLOWING PICO FUSE.  FOUND SHORT IN SEAT 31 EMERGENCY LIGHT SOCKET.  REPLACED SAME AND TESTED.  CHECKED GOOD.
